MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC

DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC
Catalog Number CSR60
Medical Device Problem Codes Overheating of Device (1437); Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the compact speed reducer device had component damage, a worn bearing, heat, vibration and unexpected noise.It was further determined that the device failed pretest for visual and temperature.It was noted in the service order that the device had abnormal noise.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component wear.

Brand Name
COMPACT SPEED REDUCER, 60:1
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key20585808
Report Number1045834-2024-01045
Device Sequence Number8555447
Product Code HBB
UDI-Device Identifier00845384001782
UDI-Public(01)00845384001782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCSR60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown